# SDR AALA201709149021

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS LOAD PASSENGER CREW DOOR AT EMERGENCY CONTROL HANDLE IN THE ARMED POSITION.  ADJUSTED THE GIRT BAR FITTINGS AND FOUND WITHIN LIMITS IAW AMM.
